# SDR DALA2015011500340

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 29,757 hours, 2,745 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Stage of operation: LD
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TURNING TO FINAL AT APPROXIMATELY 3000 FT,  ACFT APPEARED TO HAVE A COMPLETE LOSS OF POWER, NO LAND 3 APPEARED, SMOKED DETECTORS SOUNDED WITH NO SMOKE AND UNABLE TO RESET.  MAINTENANCE MESSAGE 24-12126 LATCHED IN THE MATERIAL.  REPLACED RELAY K24201 AND CARD M24509.
